Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/12419
Title: Heavy quarkonium and nonperturbative corrections
Author: Pineda, Antonio
Soto Riera, Joan
Keywords: Pertorbació (Dinàmica quàntica)
Quarks
Perturbation (Quantum dynamics)
Quarks
Issue Date: 1996
Publisher: The American Physical Society
Abstract: We analyse the possible existence of non-perturbative contributions in heavy $\bar Q Q$ systems ($\bar Q$ and $Q$ need not have the same flavour) which cannot be expressed in terms of local condensates. Starting from QCD, with well defined approximations and splitting properly the fields into large and small momentum components, we derive an effective lagrangian where hard gluons (in the non-relativistic aproximation) have been integrated out. The large momentum contributions (which are dominant) are calculated using Coulomb type states. Besides the usual condensate corrections, we see the possibility of new non-perturbative contributions. We parametrize them in terms of two low momentum correlators with Coulomb bound state energy insertions $E_n$. We realize that the Heavy Quark Effective lagrangian can be used in these correlators. We calculate the corrections that they give rise to in the decay constant, the bound state energy and the matrix elements of bilinear currents at zero recoil. We study the cut-off dependence of the new contributions and we see that it matches perfectly with that of the large momentum contributions. We consider two situations in detail: i) $E_n>> \Lambda_{QCD}$ ($M_Q \rightarrow \infty$) and ii) $E_n << \Lambda_{QCD}$, and briefly discuss the expected size of the new contributions in $\Upsilon$ , $J/\Psi$ and $B_{c}^{\ast}$ systems.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevD.54.4609
It is part of: Physical Review D, 1996, vol. 54, núm. 7, p. 4609-4621
Related resource: http://dx.doi.org/10.1103/PhysRevD.54.4609
URI: http://hdl.handle.net/2445/12419
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
112035.pdf261.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.